# SDR AWXA200400035

- Difficulty date: January 11, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 18,684 hours, 7,797 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: E0488HL
- Condition: Arced
- Location: Zone 210
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: H, A

## Discrepancy

ON CLIMBOUT, ECAM INDICATED RT WINDOW HEAT ACCOMPANIED BY ARCING COMING FROM THE FIRST OFFICERS RT SLIDING WINDOW AREA, TURNED BACK TO RDU AND LANDED WITHOUT FURTHER INCIDENT.  MAINT FOUND RT SLIDING WINDOW ELECTRICAL CORD SHORTED TO GROUND WHERE CORD COMES OUT FROM LOWER SIDE OF CONDUIT AT SHELF NEAR FIRST OFFICERS ARM REST.  ISSUED MEL, C-1, RT SLIDING WINDOW HEAT INOP.  DISCONNECTED CONNECTOR (9GD2) FOR RT SLIDING WINDOW AND PERFORMED OPS TEST OF WINDOW HEAT FOR RT WINDSHIELD AND FIXED WINDOWS, TEST WAS GOOD.  MAINTENANCE REMOVED AND REPLACED FIRST OFFICERS SLIDING WINDOW, WINDOW HEAT WIRE HARNESS, OPERATIONAL TEST WAS GOOD IAW AMM 30-42-00.
